MAUDE Adverse Event Report: TERRAGENE S.A STRYKER SLCD12; AUTO-READER INCUBATOR

TERRAGENE S.A STRYKER SLCD12; AUTO-READER INCUBATOR
Model Number STRYKER SLCD12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User informs the incubator is having issues "identifying" the bis and they are giving out false negatives readouts.No further information was provided.Internal review of the dhr did not evidence appearance of false negative readouts in any srbi30 bi batches.Possible malfuction of the auto-reader may generate false-negative results, which may cause the device to fail to perform its essential function and compromise the device's monitoring effectiveness which could cause or contribute to a serious injury.
 
Event or Problem Description
It was reported that the auto reader incubator was not detecting the biological indicators and giving false negative results.

Brand Name
STRYKER SLCD12
Common Device Name
AUTO-READER INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18397839
Report Number3013145340-2023-00007
Device Sequence Number2699319
Product Code FRC
UDI-Device Identifier07798164678175
UDI-Public07798164678175
Combination Product (Y/N)N
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/02/2026
Device Model NumberSTRYKER SLCD12
Device Lot NumberSLCD120821
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown